# SDR VNAA0503007

- Difficulty date: March 10, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N723PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10181
- Aircraft time: 280 hours, 261 cycles
- Engine: Ge CF348C1
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Light
- Condition: Illuminated
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON LANDING AT MKE, AFTER THE NOSE WHEEL CONTACTED THE RUNWAY, THE STEERING INOP CAUTION MESSAGE ILLUMINATED.  NOSE WHEEL STEERING WAS INOPERATIVE EVEN AFTER RESETTING MULTIPLE TIMES.  THE CREW OF FLIGHT 2207 CLEARED THE RUNWAY USING BRAKES AND DIFFERENTIAL POWER.  THE AIRCRAFT WAS THEN TOWED TO THE GATE.  CONTRACT MAINTENANCE COMPLIED WITH NWS SYSTEM RESET PROCEDURES IAW BOMBARDIER CRJ 200 SERVICE LETTER 32-019 REV B.  THE NWS SYSTEM OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
